“K powdered milk” a new ketamine-based drug cocktail that kills lives
2 minute(s) read
Different illegal drugs have different mechanism of actions, leading to a wide variety of negative health effects including fatal consequence. However, these physical and mental impacts are individually influenced by several factors. This makes them unpredictable and dangerous, especially for new illicit drugs or mixtures. K powdered milk is a cocktail of narcotics made of ketamine laced with methamphetamine, heroin and the anti-anxiety medications or sleeping pills, all crushed up together resembling powdered milk. This narcotic mixture is suspected to be linked to a number of sudden deaths even during the first use.
Get to know ketamine
In medical setting, ketamine is used as a tranquilizer or an anesthetic for starting and maintaining anesthesia. It induces dissociative anesthesia, a trance-like state providing pain relief. Ketamine or shortly called K has been classified as a highly controlled substance due to its potential for abuse, addiction and tolerance. Ketamine produces out-of-body experiences e.g. feeling detached, dream-like, chilled or relaxed state with utter bliss and happiness. Most common effects associated with short-term use of ketamine include alterations in sense or distorted perceptions of sight and sound, hallucinations and temporary paralysis. Chronic abuse potentially leads to ketamine-induced brain damages and impaired brain functions including cognition, memory and perception. Psychiatric disorders can further develop once an addiction occurs.
K powdered milk
A cocktail of narcotics known as “K powdered milk” is a mixture of extremely addictive drugs (e.g. ketamine, heroin and crystal methamphetamine or ice drug) combined with anti-anxiety or sleeping pills, “Rose” or clonazepam. All ingredients are all crushed up together resembling powdered milk for inhalation. The combination of these narcotic substances provides synergistic effects. Particularly heroin, the most dangerous illicit drug, can suddenly result in death from respiratory arrest (acute respiratory distress syndrome) due to overdose.
The danger of K powdered milk
After taking this narcotic drug cocktail, the body produces serious effects that include severe hallucinations, drowsiness, self-consciousness deficits, loss of coordination, blue lips and nasal bleeding. If overdosed, fatal consequence can be a respiratory arrest that eventually leads to a sudden death even during the first use. The death rate significantly increases if it is consumed in combination with alcohol beverages. Due to these life-threatening effects, K powdered milk has been currently linked to a number of deaths among drug users in Thailand. Although life rescuing can be provided in time, it becomes very difficult to resume a fully normal life for the users.
Illicit narcotic cocktails such as K powdered milk are highly addictive and they pose serious risks. Nonetheless, the effects widely vary among different users. The severity and symptoms are dependent on the consumption amount, consumption time and the type of taken substances. For instance, heroin substantially suppresses the respiratory function, ketamine and methamphetamine induce fatal heart failure and/or acute myocardial infarction while sleeping pills synergize the effect on respiratory insufficiency and consciousness impairment. More importantly, health’s impact and severity significantly hinge upon individual conditions of each user.
For more information, please contact